# SDR VNAA9608004

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7014700911
- Condition: Defective
- Location: Rt Avionic Rack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, CREW REPORTED BEING ALERTED BY A FLIGHT GUIDANCE COMPUTER FAIL CAS MESSAGE.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MX REPLACED THE NR 2 MINI AIR DATA COMPUTER  IAW MM 34-11-01, GROUND CHECKED GOOD.
